×

zbMATH — the first resource for mathematics

A note on the independent domination number in graphs. (English) Zbl 1287.05107
Summary: We obtain an upper bound for the independent domination number of a graph in terms of the domination number and maximum degree.

MSC:
05C69 Vertex subsets with special properties (dominating sets, independent sets, cliques, etc.)
05C35 Extremal problems in graph theory
Keywords:
maximum degree
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C., Theory of graphs and its allpications, (1962), Methuen London
[2] Caro, Y., New results on the independence number, technical report, tel-aviv university, (1979)
[3] Cockayne, E. J.; Hedetniemi, S. T., Independence graphs, Congr. Numer., X, 471-491, (1974) · Zbl 0305.05114
[4] Cockayne, E. J.; Hedetniemi, S. T., Towards a theory of domination in graphs, Networks, 7, 247-261, (1977) · Zbl 0384.05051
[5] Goddard, W.; Henning, M. A.; Lyle, J.; Southey, J., On the independent domination number of regular graphs, Ann. Comb., 16, 719-732, (2012) · Zbl 1256.05169
[6] Haynes, T. W.; Hedetniemi, S. T.; Slater, P. J., Fundamentals of domination in graphs, (1998), Marcel Dekker NewYork · Zbl 0890.05002
[7] V.K. Wei, A lower bound on the stability number of a simple graph, Technical memorandum, TM 81-11217-9, Bell laboratories, 1981.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.